Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Abdomen discomfort, not very painful, spasms. What is it?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1980
Answered : 2130 Questions
abdomeni have been experiencing irregular sensations in my left abdomen...right to the oppositions eye. it hasnt brought on much pain but seems like a spasm of some sort?
Posted Thu, 3 May 2012 in Abdominal Pain
Answered by Dr. Rajinder Bajoria 4 hours later

Thanks for posting your query

An irregular or strange sensation in the left side of abdomen without much pain could be suggestive of the early phase of an intestinal infection, which can cause spasms in the gut as well.

As I believe more information can help a doctor reach an accurate diagnosis, I would request you to answer the following questions
Do you have any nausea, vomiting or fever?
Do you have any diarrhoea?
Is the discomfort constant? If not, what does it get precipitated by?

If the discomfort does not resolve, I would suggest that you see your treating physician who can evaluate you and prescribe appropriate therapy.

I hope I have answered your query. Please accept my answer if you have no further questions.
Wish you speedy complete recovery at the earliest.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor